Join the 'Micardis HCT' group to help and get support from people like you.
Micardis HCT Questions
We found 14 questions associated with the 'Micardis HCT' topic.
Posted 28 Aug 2016 by Trudy1910 • 0 answers
Been on Micardis 80/12.5 several years. Began having diarrhea and bloating afterwards. Can't find the cause but think it is Micardis or the hydrochlorothiazide in it.
Posted 14 Apr 2016 by Peter42 • 0 answers
Posted 21 Feb 2015 by williamrye • 1 answer
My wife and I have been taking Micardis HCT 40mg/12.5mg for years. . Now my Insurance will not pay for it. Our Doctor have tryed difference drugs but nothing seems to work as well. There are less side affects with Micardis. I can take it and still work. The others pull me down. Is there any help ...
Posted 6 May 2013 by wise1 • 1 answer
Micardis HCT - I've noticed that I have frequent urinate (every 2 hours) plus, if I have a glass of?
Posted 6 Apr 2012 by rrap • 1 answer
... wine, my tongue feels swollen. Not too mention, I have dry mouth most of the time. Normal?
Posted 7 Oct 2011 by joyjoyjoy3 • 1 answer
... infection. Is it the micardis Hct causing it?
Posted 2 Jul 2011 by Werkenesh • 1 answer
Posted 21 Mar 2011 by grammy r • 1 answer
My blood pressure is normal. If I do use it, what, if anything will happen to my blood pressure?
Posted 17 Sep 2010 by massena • 1 answer
... prescribed 80mg of Micardis twice daily but am unsure if this is too much. Can you advise me please?
Posted 5 Sep 2010 by luckylu • 1 answer
colds and am told this drug is contraindicted for using a decongestant. I am very sick when I get a cold and drip for 3 or 4 days. Are their any high BP drugs I can take with a decongestant.
Posted 22 May 2010 by djmlee • 1 answer
... ankles. I thought I read somewhere that Micardis could cause gout. I have never had any swelling at all until I started this med.
Posted 16 Jun 2010 by nelsa • 1 answer
am just starting to have finger/elbow joint pain along with hipand lower back pain, i have never had this before, been on the med's for 4months now.could this be side affects from the medications.
Posted 30 Nov 2009 by Daisey123 • 1 answer
Posted 30 Jul 2009 by jhileman2 • 1 answer
... tension11 receptor blocker